MathSciNet Relay Station
MathSciNet bibliographic data
MR1642803 34E05 (34A30 65L99)
Olde Daalhuis, A. B.; Olver, F. W. J. On the asymptotic and numerical solution of linear ordinary differential equations. SIAM Rev. 40 (1998), no. 3, 463–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement